Sudafed Nasal Decongestant is a fast-acting spray to relieve nasal congestion from colds, flu, hay fever and sinusitis for up to 12 hours.
- Fast acting spray
- Long lasting relief
- Clear blockage quickly
Contains Oxymetazoline Hydrochloride 500mcg/mL, Benzalkonium Chloride 0.02% w/v as preservative.
Use 1 to 2 sprays repeated two to three times a day when necessary.
Maximum 6 sprays per day.
Do not use Sudafed Nasal Decongestant Spray:
- In children under 6 years of age.
- If you are hypersensitive to any of the ingredients.
- If you are taking antidepressants.
- Aust R 148398